MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SOLOIST; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

BOSTON SCIENTIFIC CORPORATION SOLOIST; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number 36703
Medical Device Problem Code Therapeutic or Diagnostic Output Failure (3023)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/19/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that insufficient roll off occurred.A soloist single needle electrode was selected for use in an osteoid osteoma radiofrequency ablation procedure.During the procedure, the impedance was not rising.After multiple attempts, the tumor could not be ablated, and the case was abandoned.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Device eval by manufacturer: the device and the cable were returned for analysis.During its analysis, the electrical inspection passed because the electrode was able to conduct current, indicating proper connectivity, which does not confirm the reported event.Additionally, the visual inspection passed since no damages were observed.

Brand Name
SOLOIST
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
780 brookside drive
spencer IN 47460
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key20547027
Report Number2124215-2024-67421
Device Sequence Number20830237
Product Code GEI
UDI-Device Identifier08714729122487
UDI-Public08714729122487
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K053128
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number36703
Device Catalogue Number36703
Device Lot Number0033058248
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/30/2024
Supplement Date Received by Manufacturer08/22/2025
Initial Report FDA Received Date10/28/2024
Supplement Report FDA Received Date09/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/13/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown